# SDR SWAA2021010639322

- Difficulty date: January 2, 2021
- Submitted: January 6, 2021
- Operation: Air carrier
- Aircraft: N8528Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 36927
- Aircraft time: 12,707 hours, 5,692 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DAMAGE AT AFT CARGO DOOR CUTOUT FWD EDGE BS 797 BETWEEN STR 23 AND 24, 9' ABOVE LOWER EDGE OF CUTOUT JUST BELOW SKIN LAP.  REPAIRED DAMAGE, PER EA 20-153-02509(SA-M 326 A1190384).
